# SDR CALA2023010400018

- Difficulty date: January 3, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 118,831 hours, 18,564 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THRUST REVERSE MEL  T/S(3421891), FOUND PANEL ASSY FOR RELAY K10359 LOOSE SUPPORTS BROKEN. FIM 78-34.  REMOVED AND REPLACED 04EA STANDOFFS IAW SRM 51-40-02-0G-0 PARAGRAPH 7. SUPPLYED ELECTRICAL POWER ON A/C AS PER AMM 24-22-00-201. NO DISCREPANCIES FOUND. P33 PANEL NOW OK.
